Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on a corollary of Sard's theorem

Author: John C. Wells
Journal: Proc. Amer. Math. Soc. 48 (1975), 513-514
MSC: Primary 26A63; Secondary 28A75
MathSciNet review: 0364578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A corollary of Sard's theorem is the following:

Corollary. Let $ f:K \to {R^n}$ be a smooth (i.e. $ f \in {C^k},k \geq 1$) map defined on a compact subset $ K$ of $ {R^n}$. Let $ C = \{ y\vert{f^{ - 1}}(y)\;is\;infinite\} $. Then the Lebesgue measure of $ C$ is zero.

The purpose of this note is to show that a similar version of this theorem holds for Lipschitz functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A63, 28A75

Retrieve articles in all journals with MSC: 26A63, 28A75

Additional Information

PII: S 0002-9939(1975)0364578-4
Article copyright: © Copyright 1975 American Mathematical Society